Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2020, Volume 21, Issue 3, Pages 241–249 (Mi cheb939)  

BRIEF MESSAGE

Hyperbolic parameter of approximation of quadratic algebraic lattices

A. V. Rodionov

Tula State Lev Tolstoy Pedagogical University (Tula)

Abstract: The article considers a variant of the approximation of algebraic lattices by integer ones in the quadratic case, the set of their local minima is written out explicitly, and it is also shown that for these integer approximations of algebraic quadratic lattices it is possible to construct efficient algorithms for calculating the hyperbolic parameter.

Keywords: lattices, hyperbolic parameter, local minima of lattices.

DOI: https://doi.org/10.22405/2226-8383-2018-21-3-241-249

Full text: PDF file (626 kB)

UDC: 517
Received: 19.05.2020
Accepted:22.10.2020

Citation: A. V. Rodionov, “Hyperbolic parameter of approximation of quadratic algebraic lattices”, Chebyshevskii Sb., 21:3 (2020), 241–249

Citation in format AMSBIB
\Bibitem{Rod20}
\by A.~V.~Rodionov
\paper Hyperbolic parameter of approximation of quadratic algebraic lattices
\jour Chebyshevskii Sb.
\yr 2020
\vol 21
\issue 3
\pages 241--249
\mathnet{http://mi.mathnet.ru/cheb939}
\crossref{https://doi.org/10.22405/2226-8383-2018-21-3-241-249}


Linking options:
  • http://mi.mathnet.ru/eng/cheb939
  • http://mi.mathnet.ru/eng/cheb/v21/i3/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022